# SDR AALA20141224003

- Difficulty date: December 23, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 42,385 hours, 12,374 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CTR FUEL PUMP EICAS MESSAGE WITH PRESSURE LIGHT & OVER 30,000 LBS OF FUEL IN THE TANK.  RETURNED TO DEPARTURE, EMERGENCY DECLARED, AND LANDED UNEVENTFULLY.   REMOVED AND REPLACED N3 TACH GENERATOR AND CONNECTOR PER AMM 77-12-02 AND SWPM 20-61-00. RAN ENGINES, OPS CHECK OF FUEL PUMPS AND ENGINES OK.
